Faculty of Economics and Business Administration Publications Database

Stochastic Differential Utility as the Continuous-Time Limit of Recursive Utility

Selected
Authors:
Seifried, Frank Thomas
Source:
Volume: 151
Pages: 528 - 550
Month: May
ISSN-Print: 0022-0531
Link External Source: Online Version
Year: 2014
Keywords: Stochastic differential utility; Recursive utility; Convergence; Backward stochastic differential equation
Abstract:

We establish a convergence theorem that shows that discrete-time recursive utility, as developed by Kreps and Porteus, converges to stochastic differential utility, as introduced by Duffie and Epstein, in the continuous-time limit of vanishing grid size.

back